Academic Journals Database
Disseminating quality controlled scientific knowledge

Boundary value problems for functional difference equations on infinite intervals

Author(s): Marini Mauro | Matucci Serena | Řehák Pavel

Journal: Advances in Difference Equations
ISSN 1687-1839

Volume: 2006;
Issue: 1;
Start page: 031283;
Date: 2006;
Original page

A general method for solving boundary value problems associated to functional difference systems on the discrete half-line is presented and applied in studying the existence of positive unbounded solutions for a system of two coupled nonlinear difference equations. A further example, illustrating the method, completes the paper.
Affiliate Program      Why do you need a reservation system?